# SDR SIMA20220920002

- Difficulty date: September 20, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N244NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000609
- Aircraft time: 14,972 hours, 9,655 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 17091919001
- Condition: None
- Location: Rh Shear Panel
- Component: Panel Shear
- Component part number: 17091919001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005. RH SHEAR PANEL IS CORRODED-C/A-RAR RH SHEAR PANEL IAW EMB 175 SRM 51-40-08 (LEVEL 2 CORROSION)
